# SDR AALA20130521010

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT FROM BS 767 TO 807, RBL 21 AND WL 158.  REPLACED SUPPORT IAW RD 51-00-05-1.
